Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes upset stomach, nausea, and diarrhea after every meal?

Answered by
Dr.
Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2265 Questions

default
Posted on Wed, 7 Sep 2016 in Digestion and Bowels
Question: For the past few days I have had upset stomach, nausea, and diarrhea after every meal.
How long should I wait to contact a physician or seek treatment?
doctor
Answered by Dr. Klerida Shehu 2 hours later
Brief Answer:
Please follow

Detailed Answer:
Hi and thank you for asking on HCM!
I read carefully all your concerns and I can say as follows :
1.You are reporting to have had upset stomach, nausea and diarrhea after meal.
These symptoms are typical related with
- acute gastroenteritis
- food poisoning
This is why at your case I suggest to:
- take plenty of water
- use probiotics
- use PPI 's like prilosec
- use imodium to help for diarhea.
- avoid fatty and sugar foods
- use hydramine and tasectan
If the symptoms doesn't improve after a couple of days than you need to see you physician.
Hope it was helpful to you!
Dr.Klerida
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Hydramine

doctor1 MD

My husband has stomach cramps and diarrhea. This will be the third day

doctor1 MD

I have a 4 year old who has been having clay-colored stools and been vomiting off and on for the last 3 days. The vomiting is mostly at night or in...

doctor1 MD

I have had diarrhea for 5 weeks. Two stool cultures had negative results. I have been going four or five times a day. I saw a nurse practitioner at...

doctor1 MD

I was on ativan for the last 2 months taken about 1 mg per day, for the last 3 weeks took 3 times a day 0.5mg now for the last 2 days i take 0.5mg...

doctor1 MD

I have had diarrhea since October l9 with not much relief. I have taken two boxes of imodium and am now on lomotil 2mg and bentyl 10mg not much...